# SDR VTZA97323

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Switch
- Part number: 2758A000
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAD/JFK - FLT 6312 - DURING TAXI AT 1110 HOURS ON 6-15-97, AIRCRAFT RETURNED TO GATE DUE TO LT AIR OFF CAP ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 41141 ON LT PAC, MEL 21-1.  MAINTENANCE CLOSED DMI 41141 ON 6-18-97 BY REMOVING AND REPLACING PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
